Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 4, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 26, 2015, 3:57 AM EST. It took effect at Jan 26, 2015, 7:00 AM EST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2015, 3:57 AM EST (08:57 UTC)
- In effect from
- Jan 26, 2015, 7:00 AM EST
- Expired
- Jan 28, 2015, 7:00 PM EST
- In force
- 60 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
918 WHUS72 KMFL 260857 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 357 AM EST MON JAN 26 2015 AMZ610-630-650-651-670-671-GMZ656-657-676-270900- /O.NEW.KMFL.SC.Y.0004.150126T1200Z-150127T0900Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 357 AM EST MON JAN 26 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST TUESDAY. WINDS AND WAVES: WIND WILL BECOME WEST TO NORTHWEST THIS MORNING AND BECOME 20-25 KNOTS OVER THE GULF AND ATLANTIC WATERS WITH NEAR 20 KNOTS ON LAKE OKEECHOBEE AND BISCAYNE BAY. SEAS WILL BUILD 8 TO 10 FEET OVER THE GULF WATERS WITH 7 TO 9 FEET OVER THE GULF STREAM WATERS OF THE ATLANTIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
727 WHUS72 KMFL 261929 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 229 PM EST MON JAN 26 2015 AMZ610-630-270900- /O.EXT.KMFL.SC.Y.0004.000000T0000Z-150127T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 229 PM EST MON JAN 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST TUESDAY. WINDS: WEST TO NORTHWEST WINDS OF 20 TO 30 KNOTS THIS AFTERNOON WILL GRADUALLY DIMINISH TO 15 TO 20 KNOTS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-270900- /O.EXT.KMFL.SC.Y.0004.000000T0000Z-150127T1800Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 229 PM EST MON JAN 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST TUESDAY. WINDS: NORTHWEST WINDS OF 20 TO 30 KNOTS THIS AFTERNOON WILL GRADUALLY DIMINISH TO 15 TO 20 KNOTS BY SUNRISE TUESDAY. WAVES: SEAS OF 8 TO 10 FEET OVER OFFSHORE GULF WATERS WILL GRADUALLY FALL TO 6 TO 8 FEET TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-270900- /O.EXT.KMFL.SC.Y.0004.000000T0000Z-150128T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 229 PM EST MON JAN 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST TUESDAY. WINDS: WEST AND NORTHWEST WIND OF 20 TO 30 KNOTS WILL PREVAIL INTO TUESDAY MORNING...THEN GRADUALLY DIMINISH TO 15 TO 20 KTS TUESDAY EVENING. WAVES: SEAS WILL BUILD TO 7 TO 9 FEET OVERNIGHT...THEN REMAIN AT SIMILAR LEVELS THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
057 WHUS72 KMFL 270746 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 246 AM EST TUE JAN 27 2015 AMZ650-651-670-671-271200- /O.EXT.KMFL.SC.Y.0004.000000T0000Z-150129T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 246 AM EST TUE JAN 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY. WINDS: WEST AND NORTHWEST WIND 15 TO 20 KNOTS WILL PREVAIL INTO WEDNESDAY. WAVES: SEAS WILL REMAIN AROUND 7 FEET TODAY INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-271200- /O.CON.KMFL.SC.Y.0004.000000T0000Z-150127T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 246 AM EST TUE JAN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. WINDS: WEST TO NORTHWEST WINDS AROUND 20 KNOTS EARLY THIS MORNING WILL DECREASING TO LESS THAN 20 KNOTS BY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-271200- /O.CON.KMFL.SC.Y.0004.000000T0000Z-150127T1800Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 246 AM EST TUE JAN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. WINDS: NORTHWEST WINDS OF AROUND 20 KNOTS EARLY THIS MORNING WILL DECREASE TO LESS THAN 20 KNOTS BY THIS AFTERNOON. WAVES: SEAS OF 5 TO 7 FEET OVER OFFSHORE GULF WATERS WILL GRADUALLY FALL TO 4 TO 6 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
087 WHUS72 KMFL 271117 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 617 AM EST TUE JAN 27 2015 AMZ610-630-271230- /O.CAN.KMFL.SC.Y.0004.000000T0000Z-150127T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 617 AM EST TUE JAN 27 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ656-657-676-271800- /O.CON.KMFL.SC.Y.0004.000000T0000Z-150127T1800Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 617 AM EST TUE JAN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. WINDS: NORTHWEST WINDS OF AROUND 20 KNOTS THIS MORNING WILL DECREASE TO LESS THAN 20 KNOTS BY THIS AFTERNOON. WAVES: SEAS OF 5 TO 7 FEET OVER OFFSHORE GULF WATERS WILL GRADUALLY FALL TO 4 TO 6 FEET BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-271945- /O.CON.KMFL.SC.Y.0004.000000T0000Z-150129T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 617 AM EST TUE JAN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. WINDS: WEST AND NORTHWEST WIND 15 TO 20 KNOTS WILL PREVAIL INTO WEDNESDAY. WAVES: SEAS WILL REMAIN AROUND 7 FEET TODAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
043 WHUS72 KMFL 271750 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1250 PM EST TUE JAN 27 2015 GMZ656-657-676-271900- /O.EXP.KMFL.SC.Y.0004.000000T0000Z-150127T1800Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1250 PM EST TUE JAN 27 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON... SEAS OF 3 TO 5 FEET ARE STILL POSSIBLE...SO SMALL CRAFT OPERATORS ARE URGED TO USE CAUTION. $$ AMZ650-651-670-671-280200- /O.CON.KMFL.SC.Y.0004.000000T0000Z-150129T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1250 PM EST TUE JAN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. WINDS: WEST AND NORTHWEST WIND 15 TO 20 KNOTS WILL PREVAIL INTO WEDNESDAY. WAVES: SEAS WILL REMAIN AROUND 7 FEET TODAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
312 WHUS72 KMFL 280001 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 701 PM EST TUE JAN 27 2015 AMZ650-651-670-671-281000- /O.CON.KMFL.SC.Y.0004.000000T0000Z-150129T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 701 PM EST TUE JAN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... WINDS: WEST AND NORTHWEST WINDS 15 TO 20 KNOTS WILL PREVAIL INTO WEDNESDAY. WAVES: SEAS WILL REMAIN AROUND 7 FEET INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
407 WHUS72 KMFL 280802 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 302 AM EST WED JAN 28 2015 AMZ650-651-670-671-290000- /O.CON.KMFL.SC.Y.0004.000000T0000Z-150129T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 302 AM EST WED JAN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... WAVES: GULF STREAM SEAS WILL REMAIN AROUND 7 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 3:10 AM EST, 47 minutes earlier.
Area forecast discussion, Jan 26, 3:10 AM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
310 AM EST MON JAN 26 2015
.SHORT TERM (TODAY-WEDNESDAY)...
A VERY PROGRESSIVE PATTERN HAS DEVELOPED ACROSS ALL OF NORTH AMERICA
WITH CURRENTLY A LARGE CYCLONIC CIRCULATION COVERING THE EASTERN
PORTIONS OF THE CONTINENT. A STRONG MID/UPPER LEVEL TROUGH WILL MOVE
INTO THE MID ATLANTIC STATES EARLY THIS MORNING WITH ITS ASSOCIATED
COLD FRONT MOVING INTO CENTRAL FLORIDA. THIS COLD FRONT WILL BE NEAR
LAKE OKEECHOBEE AROUND 15Z AND JUST ABOUT OFF THE SOUTHEAST COAST BY
20Z THIS AFTERNOON. A NARROW BAND OF MOISTURE WILL BE ASSOCIATED
WITH THE FRONT BUT DUE TO A CONTINUATION OF WEST TO NORTHWEST FLOW
FROM THE SURFACE ALL THE WAY UP, THERE IS NOT MUCH OPPORTUNITY FOR
DEEPER MOISTURE RETURN. THERE IS CURRENTLY A VERY NARROW LINE ALONG
THE FRONT (ABOUT 10 MILES WIDE) JUST SOUTHEAST OF THE BIG BEND
AND IS MOVING SOUTHEAST AT ABOUT 30 MPH. THE NAM IS STILL
SUGGESTING 40-50% CHANCES OF RAIN NEAR THE LAKE THIS MORNING
DECREASING TO AROUND 20% ALONG THE SOUTHEAST COAST NEAR MIAMI.
MODEL GUIDANCE DOES SHOW A DECREASING SUPPLY OF MOISTURE AS THE
FRONT MOVES ACROSS SOUTH FLORIDA WITH THE MAIN LOW LIFTING WELL TO
THE NORTHEAST. SO WHAT THE NAM IS SUGGESTING IS SOMEWHAT
BELIEVABLE BUT QPF WILL REMAIN VERY LOW DUE TO THE ABOVE
DESCRIPTION OF THE LINE AND ITS FORWARD SPEED. IN ADDITION, NONE
OF THE FORECAST SOUNDINGS INCREASE THE PWAT TO MUCH MORE THAN
0.75" OVER ALL OF SOUTH FLORIDA SO ANY CHANCE OF RAIN INDEED LOOKS
VERY MINIMAL.
MOST OF THE COLD PUSH WITH THIS SYSTEM WILL REMAIN WELL TO OUR NORTH
AND THIS WILL BE MOSTLY A REINFORCING PUSH OF COOL AIR FLOW WITH
TEMPERATURES TUESDAY MORNING CLOSELY EQUALING THE READINGS OF
SUNDAY MORNING. THERE WILL ALSO BE A 5 TO 10 MPH NORTHWEST WIND
TONIGHT WITH THE HIGHER SPEEDS ALONG THE WEST AND EAST COASTS.
THIS WILL PRODUCE WIND CHILLS IN THE 40S ACROSS ALL OF SOUTH
FLORIDA EXPECT LOWER TO MID 50S ALONG BOTH COASTS. SLIGHTLY BELOW
NORMAL TEMPERATURES WILL CONTINUE TUESDAY NIGHT AND WEDNESDAY WITH
NORTHWEST FLOW REMAINING IN PLACE.
.LONG TERM (THURSDAY-SUNDAY)...
THE EXTENDED PERIOD WILL SEE A RETURN TO A ZONAL FLOW PATTERN WITH
THE SURFACE HIGH PRESSURE WEAKENING AND SHIFTING EAST INTO THE
ATLANTIC. THIS WILL BEGIN A SLOW WARMING TREND WITH TEMPERATURES BY
THIS WEEKEND RETURNING TO NEAR OR SLIGHTLY ABOVE THE AVERAGE FOR
LATE JANUARY AND EARLY FEBRUARY. A MID LEVEL TROUGH WILL BE MOVING
THROUGH NEW ENGLAND LATE THIS WEEK WITH ITS ASSOCIATED COLD FRONT
MOVING INTO NORTHERN FLORIDA ON FRIDAY. IT WILL BECOME DIFFUSE
OVER THE WEEKEND AS IT SAGS SOUTH AND THE QUESTION IS HOW FAR
SOUTH WILL IT GET. NO MATTER OF ITS POSITION, THERE COULD BE A
BRIEF RETURN TO SOUTHWEST SURFACE FLOW ON FRIDAY WITH BOTH THE GFS
AND ECMWF VEERING THE WIND TO THE NORTHEAST AGAIN ON SATURDAY. BUT
AT ANY RATE, IT DOES NOT APPEAR THAT THERE WILL BE ANY
TEMPERATURE CHANGE OR MOISTURE RETURN SO THE WEEKEND LOOKS
PLEASANT AND DRY.
&&
.MARINE...
DETERIORATING MARINE CONDITIONS WILL TAKE PLACE THIS MORNING OVER
THE GULF WATERS AND THEN ALL WATERS BY EARLY AFTERNOON WITH
BUILDING WIND AND SEAS BEHIND A COLD FRONT. STRONG HIGH PRESSURE
BEHIND THE FRONT WILL CREATE WEST TO NORTHWEST WINDS TO 20-25
KNOTS OVER THE GULF AND ATLANTIC WATERS WITH NEAR 20 KNOTS OVER
LAKE OKEECHOBEE AND BISCAYNE BAY. THESE CONDITIONS WILL PERSIST
THROUGH LATE TONIGHT BEFORE THE WIND BEGINS TO GRADUALLY DIMINISH
AND SEAS SUBSIDE. THEREFORE, A SCA WILL BE ISSUED FOR ALL LOCAL
WATERS. THE SCA WILL EXTEND UNTIL 09Z TUESDAY AND AT THAT TIME
WILL LIKELY NEED TO BE EXTENDED FOR THE ATLANTIC WITH DELAYED
SUBSIDING OF THE GULF STREAM WATERS. A RETURN TO A NORTHEAST WIND
WILL BEGIN ON LATE WEDNESDAY OR WEDNESDAY NIGHT AS THE HIGH
PRESSURE SHIFTS TO THE EAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 72 51 68 52 / 20 0 0 0
FORT LAUDERDALE 73 52 69 54 / 20 0 0 0
MIAMI 74 53 70 55 / 20 0 0 0
NAPLES 70 55 67 54 / 30 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 AM EST TUESDAY
FOR FLZ173.
HIGH RIP CURRENT RISK FROM 7 AM EST THIS MORNING THROUGH LATE
TONIGHT FOR FLZ069.
AM...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 AM EST TUESDAY
FOR AMZ610-630-650-651-670-671.
GM...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 AM EST TUESDAY
FOR GMZ656-657-676.
&&
SHORT TERM...30/KOB
LONG TERM....30/KOBHazardous weather outlook, Jan 25, 6:01 PM EST, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 601 PM EST SUN JAN 25 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 261115- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 601 PM EST SUN JAN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: SLIGHT CHANCE OF RIP CURRENTS FOR THE GULF COAST BEACHES TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY WILL SEE HAZARDOUS MARINE CONDITIONS FOR ALL SOUTH FLORIDA WATERS DUE TO HIGH WINDS AND ROUGH SEAS. THE GULF WATERS WILL SEA WINDS OF 20 TO AROUND 25 KTS SUSTAINED WINDS WITH SEAS OF AROUND 11 TO 12 FEET IN THE OFF SHORE WATERS. THE ATLANTIC WATERS WILL SEE WINDS OF 25 TO 30 KTS AND SEAS OF AROUND 7 TO 9 FEET BY THE LATE AFTERNOON AND EVENING HOURS. THERE IS A HIGH RISK OF RIP CURRENTS FOR THE GULF COAST BEACHES FOR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 9:15 AM EST | Rip Current Statement | MFL | Collier | 34 hr |
| Jan 26, 10:49 AM EST | Special Marine Warning | MFL | 26 min | |
| Jan 26, 10:56 AM EST | Special Weather Statement | MFL | Broward | 34 min |
| Jan 26, 11:15 AM EST | Special Marine Warning | MFL | 45 min | |
| Jan 26, 11:32 AM EST | Special Marine Warning | MFL | 43 min | |
| Jan 26, 11:56 AM EST | Special Marine Warning | MFL | 94 min |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.